MathSciNet Relay Station
MathSciNet bibliographic data
MR1148024 (94e:30018) 30F40 (30F10 57M60 57S30)
Gallo, Daniel M. Some special limits of Schottky groups. Proc. Amer. Math. Soc. 118 (1993), no. 3, 877–883.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement